# SDR CALA2025011600131

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311332220001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR STRUCTURE B/W FR10 AND 11 WEB IS CRACKED.   REMOVED & REPLACED 1 EACH WEB IN THE COCKPIT FLOOR STRUCTURE BTW N FRM 10-11 ICW A320 SRM 51-92-11/001 & 51-72-11-911-001.
